MathSciNet Relay Station
MathSciNet bibliographic data
MR247189 (40 #458) 34.45
Dickey, R. W. Infinite systems of nonlinear oscillation equations related to the string. Proc. Amer. Math. Soc. 23 1969 459–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement